Does Bactrim cause Lower Back Pain?

Last Update May 30, 2016
Treato found 101 posts discussing Bactrim and Lower Back Pain.
In most of these discussions patients report that Bactrim doesn't cause Lower Back Pain.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Bactrim
Bactrim is an antibiotic.
Uses: Bactrim is prescribed for Infection, UTI, Acne and MRSA and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
2.6
5 1 38604
Slightly Satisfied
based on 38,604 conversations around the web
Back to all concerns

Does Bactrim cause Lower Back Pain?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 101 discussions
?
Lower Back Pain from Bactrim
| BobW
Just completed a 10 course of Bactrim for a sinus infection. Although it seems to have worked, the day after my last dose I developed severe enough lower abdominal & back pain that my wife took me to the ER. They immediately suspected a kidney stone, but tests did not confirm that, but my creatinine level was elevated.

Just read on the the drug's site that all can be side effects of Bactrim.

?
Lower Back Pain from Bactrim
| KKV
On Bactrim for 5 days. I developed severe side and lower back pain, eye pain, & headache. Off Bactrim for 24 hours. Still suffering eye pain & joint pain. Ibuprofen clears it up for about 8-10 hours. Then it's back.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...